# SDR C2XA10CL022

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 21,070 hours, 15,951 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 1176
- Condition: Faulty
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLE FLT 2180 THE CREW REPORTED A RUDDER SYSTEM 1 INOP MESSAGE DURING TAXI.  RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 RUDDER PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.
